# SDR R61A2023082700445

- Difficulty date: July 25, 2023
- Submitted: August 27, 2023
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 37,006 hours, 23,478 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON REMOVAL OF CORRODED FRAME AT FR 76 NOTED CORROSION ON SHEAR CLIP BETWEEN STRG 29L & 28L. REMOVED AND REPLACED SHEAR CLIP AT FR 76 STGR 29L-28L. REF EMB SRM 51-40-08
